# SDR ASAA2015050111590

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,207 hours, 5,009 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE KEEPS DISENGAGING.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-31, TASK 801. NO CURRENT FAULTS OR INFLIGHT FAULTS GOING BACK 10 LEGS. ALL INTERACTIVE TESTS PASSED. NO HISTORY 90 DAYS.
